RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2018, Volume 12, Issue 4, Pages 86–91 (Mi ia567)  

On nonuniform estimates of accuracy of normal approximation for distributions of some random sums under relaxed moment conditions

V. Yu. Korolevabc, A. V. Dorofeevab

a Institute of Informatics Problems, Federal Research Center Computer Science and Control of the Russian Academy of Sciences, 44-2 Vavilov Str., Moscow 119333, Russian Federation
b Faculty of Computational Mathematics and Cybernetics, M. V. Lomonosov Moscow State University, 1-52 Leninskiye Gory, GSP-1, Moscow 119991, Russian Federation
c Hangzhou Dianzi University, Xiasha Higher Education Zone, Hangzhou 310018, China

Abstract: Nonuniform estimates are presented for the rate of convergence in the central limit theorem for sums of a random number of independent identically distributed random variables. Two cases are studied in which the summation index (the number of summands in the sum) has the binomial or Poisson distribution. The index is assumed to be independent of the summands. The situation is considered where the information that only the second moments of the summands exist is available. Particular numerical values of the absolute constants are presented explicitly. Also, the sharpening of the absolute constant in the nonuniform estimate of the rate of convergence in the central limit theorem for sums of a nonrandom number of independent identically distributed random variables is announced for the case where the summands possess only second moments.

Keywords: central limit theorem, normal approximation, random sum, binomial distribution, Poisson distribution, Poisson theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-07-01405_
This work was financially supported by the Russian Foundation for Basic Research (grant No. 18-07-01405).


DOI: https://doi.org/10.14357/19922264180412

Full text: PDF file (165 kB)
References: PDF file   HTML file

Received: 15.10.2018

Citation: V. Yu. Korolev, A. V. Dorofeeva, “On nonuniform estimates of accuracy of normal approximation for distributions of some random sums under relaxed moment conditions”, Inform. Primen., 12:4 (2018), 86–91

Citation in format AMSBIB
\Bibitem{KorDor18}
\by V.~Yu.~Korolev, A.~V.~Dorofeeva
\paper On nonuniform estimates of accuracy of normal approximation for distributions of some random sums under relaxed moment conditions
\jour Inform. Primen.
\yr 2018
\vol 12
\issue 4
\pages 86--91
\mathnet{http://mi.mathnet.ru/ia567}
\crossref{https://doi.org/10.14357/19922264180412}
\elib{http://elibrary.ru/item.asp?id=36574080}


Linking options:
  • http://mi.mathnet.ru/eng/ia567
  • http://mi.mathnet.ru/eng/ia/v12/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:20
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020